IJPAM: Volume 89, No. 1 (2013)

END BEHAVIOR ANALYSIS FOR SOLUTIONS
OF LIMIT AT INFINITY

Annop Kaewkhao$^1$, Somkid Intep$^2$
$^{1,2}$Department of Mathematics
Faculty of Science
Burapha University
Chonburi, 20131, THAILAND


Abstract. In this paper, we study properties of function leaders and establish useful theorems to determine limits of functions that have indeterminate form, $\dfrac{\infty}{\infty}$ and $\infty - \infty$, as $x$ tend to infinity.

Received: August 1, 2013

AMS Subject Classification: 26A06, 26A03

Key Words and Phrases: end behavior, function leader, indeterminate form

Download paper from here.



DOI: 10.12732/ijpam.v89i1.10 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 1